# SDR IXXA20130514018O

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757-2Y0
- Aircraft serial: 22812
- Aircraft time: 82,795 hours, 42,929 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE GEAR DOOR DISPLAYED AND DOORS AMBER LIGHT ON WITH LANDING GEAR INDICATING DOWN.     ACCOMPLISHED FIM PROCEDURE 32-30 FAULT TREE 803.  R & R THE RT MLG DOOR ACTUATOR IAW AMM 32-32-12. THE RT MLG DOOR SEQUENCE VALVE IAW AMM 32-32-05, AND THE RT MLG INTERLOCK ACTUATOR IAW AMM 32-35-06. OPS CHECKED GOOD IAW AMM 32-35-06.  JACKED ACFT IAW AMM 07-11-01 AND PERFORMED GEAR EXTENSION AND RETRACTION IAW AMM 32-32-00.  NO DEFECTS NOTED. ACFT OK FOR CONTINUED SERVICE.
